# SDR CA060106001

- Difficulty date: January 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Hnywl AS90711A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMB OUT CREW REPORTED A LOUD THUMP FOLLOWED BY A DROP IN LT ENGINE OIL PRESSURE AND AN AIRFRAME VIBRATION. CREW SHUT DOWN THE ENGINE DELARED AN EMERENCY AND RETURNED TO AIRPORT.  LT ENGINE REMOVED AND LOANER INSTALLED. (TC NR 20060106001)
